# SDR AWKA20110905001

- Difficulty date: September 5, 2011
- Submitted: September 12, 2011
- Operation: Air carrier
- Aircraft: N547XJ
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20281
- Aircraft time: 1,506 hours, 651 cycles
- System (JASC): 7910 · Engine Oil Storage (Airframe Furnished)
- Part: Oil Cap
- Part number: 30360613
- Condition: Loose
- Location: Rt Engine
- Part time: 1,506 hours, 651 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

ON CLIMB-OUT, THE FLIGHT CREW RECEIVED A RED OIL PRESSURE LOW WARNING MESSAGE ON THE RT ENGINE.  THE FLIGHT CREW SHUTDOWN THE ENGINE AND DECLARED AN EMERGENCY.  THE ACFT LANDED WITHOUT FURTHER INCIDENT. THE ENTIRE LOWER ENGINE COWLING WAS COVERED IN OIL.  IT WAS DISCOVERED THAT THE OIL CAP SECURING CHAIN WAS PINCHED BETWEEN THE OIL CAP O-RING AND THE OIL TANK SEALING SURFACE NOT ALLOWING FOR A PROPER SEAL.
